# SDR DALA2015120807475

- Difficulty date: December 7, 2015
- Submitted: December 9, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-4 DOOR ESCAPE SLIDE COVER INTERFERE WITH F/A SEAT WHILE CLOSING DOOR OR OPENING, RUBS AGAINST IT.  COMPLIED WITH VA 90194, REV A FOR INTERFERENCE OF R4 DOOR SLIDE COVER AND F/A SEAT.  NO FURTHER ACTION REQUIRED.
